Rendiconti del Circolo Matematico di Palermo

, Volume 60, Issue 3, pp 357-364

First online:

Nonlinear Hammerstein integral equations via local linking and mountain pass

  • Donal O’ReganAffiliated withSchool of Mathematics, Statistics and Applied Mathematics, National University of Ireland Email author 

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper we establish some results (single and multiple) for Hammerstein integral equations. The main results are based on the notion of local linking.


Critical groups Local linking Existence

Mathematics Subject Classification (2000)

47J20 47J30